# SDR RAIA00612006

- Difficulty date: December 4, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,788 hours, 17,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5492 - STL - FWD CEILING EXIT LOCATOR EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED THE CONNECTION TO THE EMERGENCY EXIT LOCATOR LIGHT.
